Private Edge Domination Number of a Graph

Authors

  • Kavitha S Arunachala college of engineering for women
  • Robinson C. S Scott Christian College

DOI:

https://doi.org/10.3329/jsr.v5i2.12024

Keywords:

Edge domination, Perfect domination, Private domination, Edge irredundant sets.

Abstract

A set    is said to be a private edge dominating set, if it is an edge dominating set, for every has at least one external private neighbor in . Let  and  denote the minimum and maximum cardinalities, respectively, of a private edge dominating sets in a graph . In this paper we characterize connected graph for which ? q/2 and the graph for some upper bounds. The private edge domination numbers of several classes of graphs are determined.

Keywords: Edge domination; Perfect domination; Private domination; Edge irredundant sets.

© 2013 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi: http://dx.doi.org/10.3329/jsr.v5i2.12024         J. Sci. Res. 5 (2), 283-294 (2013)

Downloads

Download data is not yet available.
Abstract
802
PDF
608

Author Biographies

Kavitha S, Arunachala college of engineering for women

Department of Mathematics,Assistant professor

Robinson C. S, Scott Christian College

Department of Mathematics

Scott Christian College

Nager Coil-629001

Downloads

Published

2013-04-22

How to Cite

S, K., & C. S, R. (2013). Private Edge Domination Number of a Graph. Journal of Scientific Research, 5(2), 283–294. https://doi.org/10.3329/jsr.v5i2.12024

Issue

Section

Section A: Physical and Mathematical Sciences